Alert archive / New York / Flash Flood Warnings in 2020
Flash Flood Warning 21, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Dec 24, 2020, 9:06 PM EST for Broome County, Tioga County, New York. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 24, 2020, 9:06 PM EST (02:06 UTC)
- Expired
- Dec 25, 2020, 3:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broome County, NY, Tioga County, NY
The radar
The Binghamton radar (KBGM), 7 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 24, 11:00 PM EST | HEAVY RAIN 1.3 | 2 Se Union Center, NY | |
| Dec 25, 12:40 AM EST | HEAVY RAIN 1.74 | 1 Nw Johnson City, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 765 m²/s²
- 0-3 km storm-relative helicity
- 900 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
258
WGUS51 KBGM 250206
FFWBGM
NYC007-107-250800-
/O.NEW.KBGM.FF.W.0021.201225T0206Z-201225T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
906 PM EST Thu Dec 24 2020
The National Weather Service in Binghamton has issued a
* Flash Flood Warning for...
Southwestern Broome County in central New York...
Southeastern Tioga County in central New York...
* Until 300 AM EST.
* At 906 PM EST, Doppler radar indicated heavy rain across the
warned area. Between 1 and 1.5 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Binghamton, Johnson City, Endicott, Greater Binghamton Airport,
Vestal, Kirkwood, Conklin, Endwell, Chenango Bridge, Vestal
Center, West Corners, Union Center, Tioga Terrace, Sanitaria
Springs, Maine, Port Dickinson and Port Crane.
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 4224 7609 4216 7572 4201 7580 4203 7615
FLASH FLOOD...RADAR INDICATED
$$
DJPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Dec 24, 8:28 PM EST, 38 minutes earlier.
Area forecast discussion, Dec 24, 8:28 PM EST, 38 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
828 PM EST Thu Dec 24 2020
.SYNOPSIS...
Rain becomes moderate to heavy and continues through tonight,
as a strong storm system brings much warmer temperatures and
significant snow melt. Flooding will be a big concern for much
of the region. Winds also get quite gusty, especially higher
elevations of the Poconos and Catskills. Falling temperatures
and a chance of freezing rain on Christmas may ice up roads.
Scattered lake effect snow showers will continue into Friday
night and Saturday.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
825 PM update...
We'll keep this update short, as we're dealing with multiple
flash flood warnings this hour. We're seeing a small lull in the
precipitation working its way northward out of PA. This will
fill in quickly as additional rain moves toward the NY/PA
border.
The low level jet is still south of the area. We expect the jet
will clip our eastern forecast area and cause another burst of
heavy rain between 11 PM and 3 AM.
We're also concerned about the shrinking snow pack still holding
most of its water. A spotter this evening reported a large drop
in snow cover, but little change in snow water equivalent. We
need to be attentive to the snow pack releasing its water in a
short period of time.
New grids on the way.
345 PM Update
Main focus in the near term period continues to be an impactful
storm system that is already bringing heavy rain to the area.
This heavy rain will continue into the overnight, with embedded
thunderstorms also possible, after midnight. Unfortunately,
flooding...some moderate to borderline major is expected to
develop overnight into Friday.
Current water vapor still shows a huge plume of moisture
streaming north from the eastern Gulf of Mexico and along the
Atlantic Coast. Current regional radar (4PM) shows moderate rain
across most of our forecast area with a batch of heavy rain
surging north from the Chesapeake Bay region and southern
PA...this should arrive in our area by the evening hours...and
this is when hydro issues are likely to develop. This area of
very heavy rain will hopefully move east, but may still be
impacting the eastern Catskills by late evening. Hi-res CAMs
(and upstream radar trends) show a brief break in the heavy rain
from around 11PM to 1AM, but then another round of heavy rain
comes in along the cold front...which may even be somewhat
convective. Will need to watch this line as it moves through for
brief strong winds too.
A very strong low level jet will also bring the potential for
strong/gusty winds for the Poconos and Catskills (peak gusts
40-50 mph, scattered power outages possible). Finally, after
midnight some freezing rain, sleet and snow is expected across
the far western portion of the forecast area where a winter
weather advisory is now in effect for Steuben & Yates counties
from midnight to 10 AM Friday...light glazes of ice and snow
expected.
Will continue the previous sentiment that this is no ordinary
Flood Watch; flooding is not just possible but indeed expected,
and it will likely be quite significant for much of the area -
both the initial flash flood/small stream phase this evening
into tonight, and the main stem river phase Friday into Friday
night. Some of the signals that we look for in the models for
flood potential, such as mean integrated water vapor transport,
precipitable water, and southerly component of 850 mb winds; are
either off- the- charts or nearly so for this time of year.
This is a rare set up. This would be a problem even in the
absence of snow cover, but unfortunately was also have plenty of
water that will be released from deep snowpack in the warm
moist and windy conditions later today through tonight -
especially the Susquehanna and Upper Delaware basins. Anyone
living in a flood- prone area should have a plan and know what
to do in the event high water threatens.
High impact storm system is now impacting the region, and
unfortunately this could be a rather memorable one. The main
reasons for the confidence in significant flooding are as
follows. The amount of anticipated rainfall; a widespread 1.5 to
2.5 inches with higher terrain reaching 3 to 4 inches. Also,
dewpoints that surge to mid 40s- lower 50s with steady south-
southeasterly winds, which will cause quick melting of the
snowpack that exists for a large chunk of the area. The timing
of heaviest rainfall appears likely to coincide with the rapid
running off of snowmelt. Finally, a strong wave of low pressure
forms along the front, hanging up its progress while prolonging
the window of both melting and the moderate to heavy rainfall.
A very amplified upper trough extends the length of the
Mississippi Valley, connecting a conveyer belt of anomalously
high moisture levels coming up from the Gulf of Mexico, right
across the Appalachians to the Northeast. Rain becomes heavy at
times this evening through tonight. Rain will linger a bit into
Friday morning east of Interstate 81. Temperatures will also
surge into upper 40s-mid 50s through much of the night with
dewpoints following similarly. This type of air mass, with winds
forcing it over the snowpack, will cause rapid melting of most
if not all of the heavy snowpack that exists across the area.
It should be noted, that while snow depth has markedly
decreased across the area since the big winter storm last week;
it has really only settled and compressed. Most of the water
content is still there; for example at NWS Binghamton the depth
is now only 14 inches - now under half what it was - yet it
contains more than 3 inches of water. There is a lot of water
ready to be released from the dense snowpack, especially for the
Susquehanna Basin and Upper Delaware Basin.
Confidence is now very high that precipitable water values will
exceed an inch courtesy of a strong low level jet of 60-80
knots transporting moisture to very high levels for late
December. 850mb winds and precipitable water levels get to a
foreboding 5 standard deviations above normal. Surface winds
will not be as strong as that due to low level stability, but
the will still get quite breezy. Aloft however, some instability
is now apparent; actually to the point that some embedded
thunder could occur tonight in the heaviest waves of rain.
Tonight, gusts will easily hit 25-35 mph for our central to
eastern zones, and even 40-50 mph gusts for higher terrain of
Poconos-Catskills. A Wind Advisory has thus been hoisted in
coordination with WFOs Mount Holly, Upton, and Albany for
Luzerne-Lackawanna-Wayne-Pike-Sullivan-Delaware Counties. In
addition to causing scattered power outages, this wind driving
warm and moist air over the snowpack will only further enhance
rapid melting.
All told we are looking at a widespread 1.5-2.5 inches of
rainfall, with localized maxima of 3-4 inches in highest
terrain, especially Poconos-Catskills where topographic upslope
enhancement will occur. This coinciding with most of the
snowpack melting, and rapidly, points to a significant flood
threat beyond just ponding of water. At least some flash
flooding at this point is expected to occur in urban/low lying
areas, especially where snow is blocking drains. Meanwhile,
small streams and creeks will quickly respond. Rivers will take
more time and will continue to rise through Friday. We are
anticipating that many river forecast points in the Susquehanna
and Delaware basins will surge above flood stage and a few could
hit major levels.
Temperatures late tonight through Friday will fall from west to
east behind the front changing lingering rain to a brief period
of freezing rain, sleet & or snow. However, with shallow cold
air undercutting still relatively mild air aloft for a time,
freezing rain/sleet could even occur for a brief window during
the changeover. So in addition to wet roadways possibly freezing
over on Christmas Day as temperatures plummet, we may actually
get some light icing via freezing rain as well especially in
higher terrain. This threat for hazardous icing over of
remaining wet roads could reach Steuben-Yates counties prior
dawn Christmas morning; then extending to about the I-81
corridor by late morning-early afternoon; and finally east of
I-81 in afternoon-early evening.
During the afternoon hour Christmas expect just some scattered
snow showers and flurries across the region with light dusting
possible. Mainly dry and colder, but breezy Friday night. West-
southwest winds 10-20mph. A few flurries and scattered snow
showers still possible off the lakes, but just dustings of
accumulation or none. Lows in the teens to around 20.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
300 pm update...
The main concern on Saturday will be lake effect snow as winds shift
more westerly and the band sags into northern Oneida county. Dry air
intruding into the boundary layer will weaken the snow band as it
moves south so only a few inches of snow is expected in the
Camden and Boonville. A few flurries will be able to make it as
far south as the Finger Lakes as well.
High pressure building in cuts off the threat of snow showers late
Saturday into Sunday. SW flow aloft brings in warmer air for Sunday
with highs getting back above freezing. An area of low pressure
develops near the Great Lakes with clouds moving back in on Sunday.
PoPs increase Sunday night as the low moves into the St Lawrence
River valley with us in the warm sector. 850 temperatures are
currently expected to be right around 0C and surface temperatures
around freezing so a wintery mix is expected for any precipitation
that moves in by Monday morning.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
300 am update...
A weak ridge of high pressure at the surface will be tracking
east through the mid Atlantic/Northeast Sunday night as the next
storm system prepares to cut through the Great Lakes Monday/Mon
night into srn Quebec. A trailing cold front will sweep across
NY/PA late Monday into early Tuesday with a mix of rain and/or
snow Monday afternoon as temperatures warm into the mid to upper
30s...changing to all snow by Monday night as temperatures drop
back into the teens overnight. Behind this cold upper trough
another blast of Canadian air will drop 850mb temperatures into
the -14 to -17 deg C range and trigger another round of lake
effect snow southeast of Lake Ontario. At this time the set up
for LES looks very favorable, but the window of opportunity
looks relatively small. Will need to keep an eye on this Tuesday
time frame for the potential of significant accumulating lake
snows.
It appears the lake snow will taper off quickly late Tuesday
night as the ridge builds in from the west and temperatures warm
back slightly above freezing going into Wednesday. An upper
level ridge axis will move in from the west by the middle of the
week and supply enough large scale suppression, combined with
the drying air mass, to keep weather conditions quiet.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Widespread IFR conditions are expected overnight along with
heavy rainfall. Some improvement is expected around 15z behind
a strong cold front as cigs return to MVFR. The weather will be
a mix of rain and snow showers, and fog then.
Low level wind shear is expected overnight before diminishing
during the day on Friday.
Outlook...
Friday night through Saturday night...Restrictions possible in
scattered lake effect snow showers, especially KSYR- KRME.
Sunday through Sunday night...Mainly VFR.
Monday...Restrictions possible with a chance of mixed rain-snow.
Monday night through Tuesday...Restrictions possible in snow.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through Friday morning for PAZ038>040-043-044-047-
048-072.
Wind Advisory until 7 AM EST Friday for PAZ040-044-047-048-072.
NY...Flood Watch through Friday morning for NYZ009-022>025-036-037-
044>046-055>057-062.
Wind Advisory until 7 AM EST Friday for NYZ057-062.
Winter Weather Advisory from midnight tonight to 10 AM EST
Friday for NYZ015-022.
&&
SYNOPSIS...MDP/TAC
NEAR TERM...DJP/MJM/MDP/TAC
SHORT TERM...AJG
LONG TERM...BJT
AVIATION...BJG/TACHazardous weather outlook, Dec 24, 3:39 PM EST, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 339 PM EST Thu Dec 24 2020 NYZ016>018-252045- Seneca-Southern Cayuga-Onondaga- 339 PM EST Thu Dec 24 2020 This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. A strong storm system will bring warm temperatures and a soaking rain this evening into early tomorrow morning. Combined snowmelt and rain may lead to ponding of water on roads in poor drainage areas. Much colder air will overspread the area late tomorrow morning through Friday, causing wet surfaces to freeze. This may lead to icy roads on Christmas day. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ009-023>025-036-037-044>046-055-056-PAZ038-039-043-252045- Northern Oneida-Schuyler-Chemung-Tompkins-Madison-Southern Oneida- Cortland-Chenango-Otsego-Tioga-Broome-Bradford-Susquehanna-Wyoming- 339 PM EST Thu Dec 24 2020 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ022-252045- Steuben- 339 PM EST Thu Dec 24 2020 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST FRIDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ015-252045- Yates- 339 PM EST Thu Dec 24 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST FRIDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ057-062-PAZ040-044-047-048-072-252045- Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike- Southern Wayne- 339 PM EST Thu Dec 24 2020 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Dec 24, 8:10 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
810 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD ROME 41.86N 76.34W
12/24/2020 BRADFORD PA EMERGENCY MNGR
1 HOME FLOODED NEAR WYSOX CREEK.
&&
BJGLocal storm report, Dec 24, 8:13 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
813 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD 3 S MEHOOPANY 41.52N 76.07W
12/24/2020 WYOMING PA LAW ENFORCEMENT
WATER OVER ROADWAY.
&&
BJGLocal storm report, Dec 24, 8:33 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
833 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 1 NE SUSQUEHANNA 41.94N 75.59W
12/24/2020 M1.40 INCH SUSQUEHANNA PA TRAINED SPOTTER
ALL SNOW ON THE GROUND AS MELTED.
&&
BJGLocal storm report, Dec 24, 8:52 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
852 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 2 ENE BINGHAMTON 42.11N 75.88W
12/24/2020 M1.20 INCH BROOME NY TRAINED SPOTTER
&&
BJGLocal storm report, Dec 24, 8:54 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
854 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HEAVY RAIN PORT DICKINSON 42.14N 75.89W
12/24/2020 M1.14 INCH BROOME NY TRAINED SPOTTER
&&
BJGLocal storm report, Dec 24, 9:02 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
902 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 1 SW RUSSELL HILL 41.58N 76.01W
12/24/2020 M2.20 INCH WYOMING PA COCORAHS
&&
BJGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:08 PM EST | Flash Flood Warning | BGM | Chenango, Cortland | 3 hr |
| Dec 24, 8:37 PM EST | Flash Flood Warning | BGM | Broome, Chemung, Cortland, Tioga, Tompkins | 6 hr |
| Dec 24, 10:25 PM EST | Flash Flood Warning | BGM | Broome | 6 hr |
| Dec 24, 11:52 PM EST | Flash Flood Warning | BGM | Broome, Chenango, Delaware | 6 hr |
| Dec 24, 11:57 PM EST | Flash Flood Warning | BGM | Broome, Chenango, Cortland, Madison | 6 hr |
| Dec 24, 11:59 PM EST | Flash Flood Warning | BGM | Chenango, Madison, Otsego | 6 hr |
| Dec 25, 12:00 AM EST | Areal Flood Warning | BGM | Delaware | 6 hr |
| Dec 25, 12:54 AM EST | Flash Flood Warning | BGM | Delaware, Sullivan | 6 hr |
| Dec 25, 1:40 AM EST | Areal Flood Warning | BGM | Tioga | 6 hr |
| Dec 25, 1:43 AM EST | Special Weather Statement | BGM | Broome | 32 min |
| Dec 25, 2:13 AM EST | Flash Flood Warning | BGM | Broome, Tioga | 4 hr |
| Dec 25, 2:18 AM EST | Flash Flood Warning | BGM | Delaware | 6 hr |
| Dec 25, 2:56 AM EST | Flash Flood Warning | BGM | Broome, Chenango | 4 hr |
| Dec 25, 3:36 AM EST | Areal Flood Warning | BGM | Broome | 9 hr |
| Dec 25, 4:03 AM EST | Areal Flood Warning | BGM | Cayuga | 8 hr |
| Dec 25, 5:36 AM EST | Areal Flood Warning | BGM | Tioga | 13 hr |
| Dec 25, 6:01 AM EST | Areal Flood Warning | BGM | Broome, Chenango, Cortland, Delaware, Sullivan, Tioga | 6 hr |
| Dec 25, 9:54 AM EST | Areal Flood Warning | BGM | Delaware | 12 hr |
| Dec 25, 10:20 AM EST | River Flood Warning | BGM | Sullivan | 17 hr |
| Dec 25, 10:21 AM EST | River Flood Warning | BGM | Delaware | 21 hr |
| Dec 25, 10:21 AM EST | River Flood Warning | BGM | Sullivan | 22 hr |
| Dec 25, 12:31 PM EST | River Flood Warning | BGM | Cortland | 32 hr |
| Dec 25, 12:31 PM EST | River Flood Warning | BGM | Broome | 56 hr |
| Dec 25, 1:41 PM EST | Areal Flood Warning | BGM | Broome | 12 hr |
| Dec 25, 4:06 PM EST | River Flood Warning | BGM | Tioga | 68 hr |
| Dec 25, 4:06 PM EST | River Flood Warning | BGM | Broome, Tioga | 50 hr |
Nearby
Flash Flood Warnings in New York, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.